Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 169, NWS State College, PA

July 17, 2021Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 17, 2021, 2:29 PM EDT for Lancaster County, Pennsylvania. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2021, 2:29 PM EDT (18:29 UTC)
Expired
Jul 17, 2021, 3:15 PM EDT
In force
46 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lancaster County, PA

The radar

The Dover AFB radar (KDOX), 149 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 2:48 PM EDTHAIL 14 S Leola, PAQUARTER-SIZED HAIL IN BIRD-IN-HAND. REPORT VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 1:13 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
538 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

166 
WUUS51 KCTP 171829
SVRCTP
PAC071-171915-
/O.NEW.KCTP.SV.W.0169.210717T1829Z-210717T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
229 PM EDT Sat Jul 17 2021

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Central Lancaster County in south central Pennsylvania...

* Until 315 PM EDT.

* At 228 PM EDT, a severe thunderstorm was located over Millersville,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lancaster, Ephrata, Millersville, Willow Street, New Holland,
  Akron, Leola, Paradise, Strasburg, Leacock, Bareville, Smithville,
  Safe Harbor, Lampeter, Intercourse, Conestoga, Georgetown,
  Farmersville, Gordonville and Bird-In-Hand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3991 7639 3994 7645 4004 7639 4019 7615
      3992 7602
TIME...MOT...LOC 1828Z 249DEG 16KT 4000 7633 

HAIL...1.00IN
WIND...60MPH
 
$$

Evanego

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 1:43 PM EDT, 46 minutes earlier.

Area forecast discussion, Jul 17, 1:43 PM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service State College PA
143 PM EDT Sat Jul 17 2021

.SYNOPSIS...
Low pressure over northern Ohio will move east-northeast
today along a nearly stationary frontal boundary, and
bring widespread showers and thunderstorms, some of which will
be capable of producing localized strong wind gusts and flash
flooding.

Drier air should push south into the northern part of the
Commonwealth on Sunday, though scattered to numerous showers
are likely to persist during the morning hours across the Lower
Susquehanna Valley.

A slow moving upper trough is likely to linger over the area
into much of next week, bringing overall drier conditions and a
reprieve from excessive humidity.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A nearly stationary frontal boundary stretching from the I-90
corridor in Central NY to Lake Erie and Northern Ohio will be
the pathway for a few waves of low pressure to move northeast
along.

The most organized areas of low pressure will be located across
NW PA and the Central Susq Valley early this evening. Numerous
showers and thunderstorms, some containing torrential rain and
gusty wind will expand across the northern half of PA cover a
fairly large percentage of the CWA this afternoon.

SPC has upgraded the prev TSTM risk to SLGT across much of the
eastern half of PA while WPC paints a slight risk of ERO over
most of the CWA (Except for the far West) with a MDT risk over
the NE corner of the CWA.

Precipitable water values around 2 inches will mean another day
of potential flash flooding from training TSRA that could easily
dump 2-3 inches within less than an hour (similar to
Friday across portions of the Middle Susq Valley and North-
Central Mtns. A Flash Flood Watch remains in effect across our
Northern Mtns and portions of our eastern CWA, where low FFG
values and the potential for locally very heavy rain remain the
greatest.

Apparent Temps will once again tickle the 100F mark in some
locations for an hour or two this afternoon across primarily
Lancaster and York counties. However, right around the time of
the short peak in heat indices, we should see the cooling
effects of TSRA begin, thanks to SREF Capes reaching around
2000 j/kg.

Slow moving front across northern PA and sfc low consolidating
near KBFD this evening will keep showers and scattered very heavy
rain producing TSRA going with the threat for Flash Flooding
until late evening (Per the Flash Flood Watch expiration time at
02Z Sunday).

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
After an evening maximum in intensity and coverage of
showers/TSRA, the SFC low moves NE and pushes its trailing
cold front southeast across the region and south of the Mason
Dixon line by early Sunday. Showers linger into Sunday morning
behind the frontal passage across the SE half of the state, but
the heavy rain threat should be over by then.

Low temps early Sunday will be more refreshing in the upper 50s
to lower 60s across the Northern Mtns. However, readings will
stay rather muggy, only dipping into the mid 60s and lower 70s
in the Central and SE zones.

After a rather extensive and thick layer of post cold frontal
strato cu, cloud base swill gradually lift and break up a bit in
the afternoon with sfc dewpoints becoming more comfortable in
the upper 50s (North and West) to low and mid 60s (Susq Valley).

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Persistent upper level troughing with a mean west-northwest flow
aloft will bring a series of cold fronts through central PA next
week. Timing of these fronts is uncertain with max POPs weighted
toward the afternoon and evening hours. Each front will be
accompanied by scattered showers and t-storms, confined more
to the NW half of CWA, but with much lower PWATs (available
deep moisture) we expect the probability of heavy rainfall to
remain low. CPC outlooks tilt the odds toward below average
rainfall and below normal temperatures beyond midweek. SPC has
noted that the overall speed of the flow aloft associated with
the broad upper troughing is fcst to remain rather weak. The
weak flow combined with lack of well- defined shortwave troughs
and differences with frontal timing favors a low predictability
for severe weather. Lastly, we were keen to utilize a 50/50
weighting of NBM with the consensus multi-model blend which
trends daytime temps closer to or just below seasonal averages
through midweek.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Low vis and cigs likely overnight with FG and BR at IPT and
BFD, with patchy fog possible elsewhere.

More showers and storms expected tomorrow with restrictions in
+TSRA.

Outlook...
Sat...Restrictions in SHRA/TSRA
Sun...Showers gradually sag southeast, reductions possible.
Mon-WED...Isolated to scattered P.M. showers/t-storms.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 10 PM EDT this evening for PAZ004>006-
010>012-037-041-042-045-046-051>053-058.

&&

SYNOPSIS...Guseman/Lambert
NEAR TERM...Guseman/Lambert
SHORT TERM...Guseman/Lambert
LONG TERM...Guseman/Steinbugl/RXR
AVIATION...Gartner/Wagner
Hazardous weather outlook, Jul 17, 1:18 PM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
118 PM EDT Sat Jul 17 2021

PAZ004-005-010-181730-
Warren-McKean-Elk-
118 PM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017>019-024>028-033>036-049-050-056-057-059-063>066-181730-
Clearfield-Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-
Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin-Union-Snyder-Perry-
Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
118 PM EDT Sat Jul 17 2021

...SEVERE THUNDERSTORM WATCH 382 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ006-011-012-037-041-042-045-046-051>053-058-181730-
Potter-Cameron-Northern Clinton-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-Southern Lycoming-Montour-Northumberland-Columbia-
Schuylkill-
118 PM EDT Sat Jul 17 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 382 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Special weather statement, Jul 17, 10:23 AM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service State College PA
1023 AM EDT Sat Jul 17 2021

PAZ004-005-171500-
McKean PA-Warren PA-
1023 AM EDT Sat Jul 17 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF MCKEAN AND WARREN
COUNTIES UNTIL 1100 AM EDT...

At 1022 AM EDT, Doppler radar indicated a strong thunderstorm near
Sheffield, moving northeast at 55 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Sheffield, Wetmore, Ludlow, Marshburg, Westline, Kinzua Dam and
Bradford Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4178 7860 4162 7901 4163 7919 4168 7922
      4199 7880
TIME...MOT...LOC 1422Z 231DEG 48KT 4170 7910

Evanego
Special weather statement, Jul 17, 12:35 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service State College PA
1235 PM EDT Sat Jul 17 2021

PAZ005-006-171715-
McKean PA-Potter PA-
1235 PM EDT Sat Jul 17 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF MCKEAN AND POTTER
COUNTIES UNTIL 115 PM EDT...

At 1235 PM EDT, Doppler radar indicated a strong thunderstorm over
Crosby, moving northeast at 30 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Coudersport, Port Allegany, Smethport, Roulette, Crosby and Oswayo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4178 7786 4169 7842 4180 7848 4199 7809
TIME...MOT...LOC 1635Z 239DEG 28KT 4174 7839

Evanego
Special weather statement, Jul 17, 1:23 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service State College PA
123 PM EDT Sat Jul 17 2021

PAZ012-171800-
Northern Clinton PA-
123 PM EDT Sat Jul 17 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHERN CLINTON COUNTY
UNTIL 200 PM EDT...

At 123 PM EDT, Doppler radar indicated a strong thunderstorm over
Westport, moving northeast at 25 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Renovo, South Renovo, Westport and Hyner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4133 7755 4122 7787 4130 7792 4148 7768
TIME...MOT...LOC 1723Z 229DEG 24KT 4128 7785

Evanego
Special weather statement, Jul 17, 1:33 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service State College PA
133 PM EDT Sat Jul 17 2021

PAZ065-066-171800-
Lancaster PA-York PA-
133 PM EDT Sat Jul 17 2021

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER AND YORK
COUNTIES UNTIL 200 PM EDT...

At 133 PM EDT, Doppler radar indicated a strong thunderstorm over
Marietta, moving northeast at 15 mph.

Penny size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Lancaster, Columbia, Millersville, Mount Joy, Manheim, East
Petersburg, Stonybrook-Wilshire, Salunga-Landisville, Maytown,
Mountville, Hallam, Marietta, Wrightsville, Yorklyn, Rheems,
Washington Boro and Franklin And Marshall College.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4005 7666 4023 7641 4001 7624 3999 7664
TIME...MOT...LOC 1733Z 242DEG 13KT 4005 7656

Evanego

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 9:11 PM EDTSpecial Weather StatementCTPCumberland34 min
Jul 16, 10:39 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Juniata, Northumberland, Perry, Snyder2 hr
Jul 17, 4:33 AM EDTSpecial Weather StatementCTPWarren57 min
Jul 17, 6:36 AM EDTSpecial Weather StatementCTPWarren69 min
Jul 17, 7:46 AM EDTSpecial Weather StatementCTPElk, McKean59 min
Jul 17, 10:23 AM EDTSpecial Weather StatementCTPMcKean37 min
Jul 17, 12:01 PM EDTAreal Flood AdvisoryCTPMcKean119 min
Jul 17, 12:35 PM EDTSpecial Weather StatementCTPPotter40 min
Jul 17, 12:55 PM EDTAreal Flood AdvisoryCTPWarren2 hr
Jul 17, 1:23 PM EDTSpecial Weather StatementCTPClinton37 min
Jul 17, 1:33 PM EDTSpecial Weather StatementCTPLancaster27 min
Jul 17, 1:48 PM EDTSevere Thunderstorm WarningCTPLancaster, York42 min
Jul 17, 1:55 PM EDTFlash Flood WarningCTPCameron, Elk, McKean, Potter, Warren3 hr
Jul 17, 2:13 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon47 min
Jul 17, 2:46 PM EDTSpecial Weather StatementCTPCambria29 min
Jul 17, 2:47 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon, Schuylkill, York2 hr
Jul 17, 2:52 PM EDTSevere Thunderstorm WarningCTPSchuylkill38 min
Jul 17, 2:56 PM EDTSevere Thunderstorm WarningCTPLancaster, York34 min
Jul 17, 3:02 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill43 min
Jul 17, 3:04 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield, Somerset56 min
Jul 17, 3:06 PM EDTSpecial Weather StatementCTPBlair24 min
Jul 17, 3:14 PM EDTSevere Thunderstorm WarningCTPLancaster61 min
Jul 17, 3:17 PM EDTFlash Flood Warning Considerable damage threatCTPLycoming, Tioga3 hr
Jul 17, 3:35 PM EDTSpecial Weather StatementCTPCentre25 min
Jul 17, 3:42 PM EDTSpecial Weather StatementCTPYork33 min
Jul 17, 3:45 PM EDTSpecial Weather StatementCTPHuntingdon30 min
Jul 17, 3:48 PM EDTSpecial Weather StatementCTPLancaster27 min
Jul 17, 3:52 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield23 min
Jul 17, 4:03 PM EDTSpecial Weather StatementCTPDauphin27 min
Jul 17, 4:05 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin55 min
Jul 17, 4:07 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, York2 hr
Jul 17, 4:14 PM EDTSpecial Weather StatementCTPDauphin31 min
Jul 17, 4:14 PM EDTSpecial Weather StatementCTPTioga46 min
Jul 17, 4:23 PM EDTSpecial Weather StatementCTPClinton37 min
Jul 17, 4:24 PM EDTSpecial Weather StatementCTPDauphin36 min
Jul 17, 4:32 PM EDTSpecial Weather StatementCTPLycoming28 min
Jul 17, 4:34 PM EDTSpecial Weather StatementCTPCentre26 min
Jul 17, 4:38 PM EDTAreal Flood AdvisoryCTPClinton, Lycoming2 hr
Jul 17, 4:44 PM EDTAreal Flood AdvisoryCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more2 hr
Jul 17, 4:45 PM EDTSpecial Weather StatementCTPDauphin30 min
Jul 17, 4:47 PM EDTSpecial Weather StatementCTPTioga28 min
Jul 17, 4:50 PM EDTSpecial Weather StatementCTPSomerset25 min
Jul 17, 4:50 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Northumberland, Snyder, Union55 min
Jul 17, 4:53 PM EDTAreal Flood AdvisoryCTPCameron, Elk, McKean, Potter, Warren66 min
Jul 17, 4:56 PM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 3 more61 min
Jul 17, 4:58 PM EDTSpecial Weather StatementCTPClinton32 min
Jul 17, 5:02 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming43 min
Jul 17, 5:08 PM EDTSpecial Weather StatementCTPFranklin37 min
Jul 17, 5:14 PM EDTFlash Flood Warning Considerable damage threatCTPLycoming, Sullivan3 hr
Jul 17, 5:16 PM EDTSpecial Weather StatementCTPDauphin29 min
Jul 17, 5:20 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Juniata, Lebanon, Perry2 hr
Jul 17, 5:27 PM EDTSpecial Weather StatementCTPSullivan33 min
Jul 17, 5:30 PM EDTSpecial Weather StatementCTPFranklin30 min
Jul 17, 5:42 PM EDTFlash Flood Warning Considerable damage threatCTPAdams, Cumberland, Franklin, Fulton, Huntingdon, Perry111 min
Jul 17, 5:44 PM EDTSevere Thunderstorm WarningCTPColumbia, Cumberland, Dauphin, Juniata, Lycoming, Montour and 6 more61 min
Jul 17, 5:56 PM EDTFlash Flood Warning Considerable damage threatCTPColumbia, Cumberland, Dauphin, Juniata, Lebanon, Lycoming and 7 more3 hr
Jul 17, 6:09 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, York36 min
Jul 17, 6:22 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan28 min
Jul 17, 6:44 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York46 min
Jul 17, 6:57 PM EDTSpecial Weather StatementCTPSchuylkill33 min
Jul 17, 7:07 PM EDTAreal Flood AdvisoryCTPAdams, York2 hr
Jul 17, 7:34 PM EDTSevere Thunderstorm WarningCTPAdams, York56 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.